Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonlinear Volterra integral equations with positive definite kernels
HTML articles powered by AMS MathViewer

by Olof J. Staffans PDF
Proc. Amer. Math. Soc. 51 (1975), 103-108 Request permission

Abstract:

Conditions are given for the asymptotic stability of the solution of a nonlinear Volterra integro-differential equation with convolution kernel. These conditions are less restrictive than most of the known ones for this equation.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45D05
  • Retrieve articles in all journals with MSC: 45D05
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 51 (1975), 103-108
  • MSC: Primary 45D05
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0370081-8
  • MathSciNet review: 0370081